# SDR AALA20120228036

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 67,841 hours, 36,004 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PIT - CREW REPORTED NOSE LANDING GEAR FAILED TO RETRACT.  EMERGENCY DECLARED FLIGHT RETURNED PIT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE LOCKED GEAR SENSOR D1-32 AND CONNECTOR P1-1157.  SYSTEM GROUND CHECK NORMAL OPERATION.
